# SDR V0XD20210816006

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313573
- Condition: Corroded
- Location: Bs 349 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FRAME 349 IS CORRODED FROM THE INBOARD INTERCOSTAL TO STGR 26R. CORRECTIVE ACTION: REMOVED AND REPLACED FRAME 349 IAW CRJ 900 SRM 51-42-06
